# SDR EISA20000112

- Difficulty date: August 9, 2000
- Submitted: September 14, 2000
- Operation: Air carrier
- Aircraft: N6815
- Make and model: Boeing 727223
- Aircraft serial: 19490
- Aircraft time: 75,274 hours, 54,166 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, DENT IN FUSELAGE AT STA 720B STR L10.  CUT DAMAGED SKIN AREA, FABRICATED REPAIR PLATE AND FILLER IAW B727 SRM 53-30-3, ALODINED AND PRIMED IAW B727 SRM 51-10-2 AND 51-20-4.  INSTALLED IAW B727 SRM 53-30-0.
